C 2 Rational quintic function
Keywords:
C 2 rational quintic function, free parameters, peono kernelAbstract
A two-parameter family of piecewise C2C2 rational quintic functions is presented along with an error investigation for the approximation of an arbitrary C3C3 function. The two parameters have a direct geometric interpretation making their use straightforward. Illustrations of their effect on the shape of the rational function are given. The relaxed continuity constraints and the increased flexibility via the two parameters make the
proposed function a suitable candidate for interactive CAD
Downloads
Download data is not yet available.
Downloads
Published
2009-12-31
Issue
Section
Regular
How to Cite
C 2 Rational quintic function. (2009). Journal of Prime Research in Mathematics, 5(1), 115 – 126. https://jprm.sms.edu.pk/index.php/jprm/article/view/50